# SDR SWAA2022022192795

- Difficulty date: July 5, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR BOARD 222A HAS AREAS OF PULLED STRANDS. / FWD FLOOR BOARD 222A WITH AREAS OF PULLED STRANDS WAS REPAIRED IAW SRM 53-00-50-2R-1 PARA 3.N. AND DWG 141A5810-122; DWG D1040M0002. 57113U 13JUL18
